# SDR IPXA2016072906441

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING L/E BEADED DOUBLER CRACKED AT STA XOS 650.  ACCOMPLISHED PERMANENT REPAIR ON LT WING L/E BEADED DOUBLER FROM STA XOS 636-653 IAW SRM 57-40-02.  REPAIR 15, FIGURE 203.
